# SDR SWIA2025070300622

- Difficulty date: June 22, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 42,334 hours, 41,781 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:GEAR DISAGREE ON FINAL APPROACH INTO IAD, QRH CLEARED MESSAGEC: MEL 32-30-1CAT A DUE WITHIN 1 FLIGHT DAY FROM 06/22/2025CAT II DOWNGRADEGEAR DISAGREE ON FINAL APPROACH INTO IAD, QRH CLEARED MESSAGE  (FLIGHT 5062 - FILED CLOSED)JUN 22, 2025  STATION: IAD--DEFERRED PER MEL 32-30-1LOCATION: LANDING GEAR RETRACTION SYSTEMMAINTENANCE ACTION COMPLIED WITH ACCORDING TO MELCAT II DOWNGRADED PER GMM 2-23.PLACARDS INSTALLED JUN 23, 2025  STATION: ORD -- SEE CP 30361925 FOR TROUBLESHOOTING, CP 30364910 AND CP 30364939 FOR REMOVAL AND INSTALLATION OF NLG SELECTOR VALVE. PERFORMED FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM IN REFERENCE TO CRJ 200 AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. NO GEAR DISAGREE MESSAGE NOTED AT THIS TIME. COMPLIED WITH CAT II RETURN TO SERVICE TEST TASK CARD 34-220-1021-SKY, AIRCRAFT HAS BEEN UPGRADED TO CAT II AUTHORIZED STATUS. MEL CLEARED AND PLACARDS REMOVED.
